| Model Number |
CAR-500 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A report was received on 14 nov 2022 from the risk manager of a patient of unspecified pathology, stating alarms were unable to be resolved when priming for a continuous veno-venous hemofiltration treatment on (b)(6) 2022.Additional information was received on 27 dec 2022 from the risk manager who stated the patient received "blood products" due to multiple filter changes, with no further details provided.
Additional Manufacturer Narrative
The cartridge was received for evaluation and successfully passed testing.A device history record (dhr) review was conducted for the reported lot number and revealed the product was released for distribution having met quality and manufacturing specifications and requirements.The instructions for use states "all treatments must be administered under a physician¿s prescription, and must be observed by a trained and qualified person, considered to be competent in the use of this device by the prescribing physician." user facility report #: (b)(4).